Connectedness of the tannakian group attached to semi-stable multiple filtrations
Rendiconti del Seminario Matematico della Università di Padova, Tome 131 (2014), pp. 209-216
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2014__131__209_0,
author = {Fujimori, Masami},
title = {Connectedness of the tannakian group attached to semi-stable multiple filtrations},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {209--216},
year = {2014},
publisher = {Seminario Matematico of the University of Padua},
volume = {131},
mrnumber = {3217758},
zbl = {1299.14039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2014__131__209_0/}
}
TY - JOUR AU - Fujimori, Masami TI - Connectedness of the tannakian group attached to semi-stable multiple filtrations JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2014 SP - 209 EP - 216 VL - 131 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2014__131__209_0/ LA - en ID - RSMUP_2014__131__209_0 ER -
%0 Journal Article %A Fujimori, Masami %T Connectedness of the tannakian group attached to semi-stable multiple filtrations %J Rendiconti del Seminario Matematico della Università di Padova %D 2014 %P 209-216 %V 131 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2014__131__209_0/ %G en %F RSMUP_2014__131__209_0
Fujimori, Masami. Connectedness of the tannakian group attached to semi-stable multiple filtrations. Rendiconti del Seminario Matematico della Università di Padova, Tome 131 (2014), pp. 209-216. http://geodesic.mathdoc.fr/item/RSMUP_2014__131__209_0/